Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the strong law of large numbers and the central limit theorem for martingales


Author: Miklós Csörgő
Journal: Trans. Amer. Math. Soc. 131 (1968), 259-275
MSC: Primary 60.30
DOI: https://doi.org/10.1090/S0002-9947-1968-0221562-X
Addendum: Trans. Amer. Math. Soc. 136 (1969), 545.
MathSciNet review: 0221562
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. J. Anscombe, Large-sample theory of sequential estimation, Proc. Cambridge Philos. Soc. 48 (1952), 600-607. MR 0051486 (14:487k)
  • [2] J. R. Blum, D. L. Hanson, and J. I. Rosenblatt, On the central limit theorem for the sum of a random number of independent random variables, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 1 (1963), 389-393. MR 0155349 (27:5283)
  • [3] H. Cramer, Mathematical methods of statistics, Princeton Math. Series, Vol. 9, Princeton Univ. Press, Princeton, N. J., 1956. MR 1816288 (2001k:62002)
  • [4] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [5] W. Feller, An introduction to probability theory and its applications, Vol. II, Wiley, New York, 1966. MR 0210154 (35:1048)
  • [6] J. Hájek and A. Rényi, Generalization of an inequality of Kolmogorov, Acta Math. Acad. Sci. Hungar. 6 (1955), 281-283. MR 0076207 (17:864a)
  • [7] M. Loève, Probability theory, Van Nostrand, New York, 1960. MR 0123342 (23:A670)
  • [8] J. Mogyoródi, A central limit theorem for the sum of a random number of independent random variables, Publ. Math. Inst. Hungar. Acad. Sci. 7A (1963), 409-424. MR 0151998 (27:1979)
  • [9] A. Rényi, On mixing sequences of sets, Acta Math. Acad. Sci. Hungar. 9 (1958), 215-228 MR 0098161 (20:4623)
  • [10] -, On the central limit theorem for the sum of a random number of independent random variables, Acta Math. Acad. Sci. Hungar. 11 (1960), 97-102. MR 0115204 (22:6006)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.30

Retrieve articles in all journals with MSC: 60.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0221562-X
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society